Alert archive / Illinois / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 173, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Aug 19, 2009, 5:48 PM CDT for 5 counties in Illinois. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 19, 2009, 5:48 PM CDT (22:48 UTC)
- Expired
- Aug 19, 2009, 6:45 PM CDT
- In force
- 57 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
Counties Clark County, IL, Coles County, IL, Cumberland County, IL, Douglas County, IL, Edgar County, IL
The radar
The Lincoln radar (KILX), 140 km from the middle of the area, began a volume at 22:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 19, 12:49 PM CDT | Tornado Watch | SPC | 6 hr |
| Aug 19, 5:11 PM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 10.8 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 272 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 766 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 95 m²/s²
- 0-3 km storm-relative helicity
- 137 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KILX 192248
SVRILX
ILC023-029-035-041-045-192345-
/O.NEW.KILX.SV.W.0173.090819T2248Z-090819T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
548 PM CDT WED AUG 19 2009
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN CLARK COUNTY IN EAST CENTRAL ILLINOIS...
EASTERN COLES COUNTY IN EAST CENTRAL ILLINOIS...
NORTHEASTERN CUMBERLAND COUNTY IN EAST CENTRAL ILLINOIS...
SOUTHEASTERN DOUGLAS COUNTY IN EAST CENTRAL ILLINOIS...
SOUTHERN EDGAR COUNTY IN EAST CENTRAL ILLINOIS...
* UNTIL 645 PM CDT.
* AT 549 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 7 MILES WEST OF HINDSBORO TO
CHARLESTON TO JANESVILLE...OR ALONG A LINE EXTENDING FROM 9 MILES
SOUTH OF TUSCOLA TO CHARLESTON TO 7 MILES NORTH OF TOLEDO...AND WAS
MOVING EAST AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
HINDSBORO...
RARDIN...
ASHMORE...
WESTFIELD...
OAKLAND...
KANSAS...
BROCTON...
MARTINSVILLE...
OTHER LOCATIONS IN THIS WARNING INCLUDE...CLARKSVILLE...DENNISON...
LERNA...MARSHALL...OLIVER...PARIS...REDMON AND VERMILION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
&&
LAT...LON 3929 8831 3969 8825 3977 8754 3972 8753
3935 8754
TIME...MOT...LOC 2249Z 264DEG 28KT 3966 8825 3948 8817
3938 8824
$$
GOETSCH3 follow-up statements
000
WWUS53 KILX 192309
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
609 PM CDT WED AUG 19 2009
ILC023-029-035-041-045-192345-
/O.CON.KILX.SV.W.0173.000000T0000Z-090819T2345Z/
COLES IL-CUMBERLAND IL-CLARK IL-DOUGLAS IL-EDGAR IL-
609 PM CDT WED AUG 19 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR SOUTHERN EDGAR...SOUTHEASTERN DOUGLAS...NORTHERN CLARK...
NORTHEASTERN CUMBERLAND AND EASTERN COLES COUNTIES...
AT 608 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM BROCTON TO KANSAS TO
JANESVILLE...MOVING EAST AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...WESTFIELD...REDMON...UNION CENTER...
HUTTON...PARIS...BELL RIDGE...EDGAR...MARTINSVILLE...EDGAR COUNTY
AIRPORT AND VERMILION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
&&
LAT...LON 3929 8831 3943 8829 3949 8809 3971 8805
3977 8754 3972 8753 3935 8754
TIME...MOT...LOC 2309Z 264DEG 28KT 3970 8797 3951 8794
3939 8821
$$
GOETSCH000
WWUS53 KILX 192321
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
621 PM CDT WED AUG 19 2009
ILC041-192331-
/O.CAN.KILX.SV.W.0173.000000T0000Z-090819T2345Z/
DOUGLAS IL-
621 PM CDT WED AUG 19 2009
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DOUGLAS COUNTY IS
CANCELLED...
LAT...LON 3929 8831 3943 8829 3950 8796 3973 8791
3977 8754 3972 8753 3935 8754
TIME...MOT...LOC 2321Z 264DEG 28KT 3970 8783 3959 8775
3950 8782 3937 8828
$$
ILC023-029-035-045-192345-
/O.CON.KILX.SV.W.0173.000000T0000Z-090819T2345Z/
COLES IL-CUMBERLAND IL-CLARK IL-EDGAR IL-
621 PM CDT WED AUG 19 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR SOUTHERN EDGAR...NORTHERN CLARK...NORTHEASTERN CUMBERLAND AND
SOUTHEASTERN COLES COUNTIES...
AT 620 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM REDMON TO PARIS TO CLARKSVILLE TO
JANESVILLE...MOVING EAST AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...PARIS...EDGAR COUNTY AIRPORT...HUTTON...
BELL RIDGE...UNION CENTER...VERMILION...CLARKSVILLE...OLIVER...
DENNISON AND MARSHALL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
&&
LAT...LON 3929 8831 3943 8829 3950 8796 3973 8791
3977 8754 3972 8753 3935 8754
TIME...MOT...LOC 2321Z 264DEG 28KT 3970 8783 3959 8775
3950 8782 3937 8828
$$
GOETSCH000
WWUS53 KILX 192346
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
646 PM CDT WED AUG 19 2009
ILC023-029-035-045-192356-
/O.EXP.KILX.SV.W.0173.000000T0000Z-090819T2345Z/
COLES IL-CUMBERLAND IL-CLARK IL-EDGAR IL-
646 PM CDT WED AUG 19 2009
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN EDGAR...NORTHERN
CLARK...NORTHEASTERN CUMBERLAND AND SOUTHEASTERN COLES COUNTIES
EXPIRES AT 645 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO
WATCH REMAINS IN EFFECT UNTIL 7 PM.
LAT...LON 3929 8831 3943 8829 3950 8796 3973 8791
3977 8754 3972 8753 3935 8754
TIME...MOT...LOC 2321Z 264DEG 28KT 3970 8783 3959 8775
3950 8782 3937 8828
$$
GOETSCHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 19, 3:11 PM CDT, 2 hours 37 minutes earlier.
Area forecast discussion, Aug 19, 3:11 PM CDT, 2 hours 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 311 PM CDT WED AUG 19 2009 .DISCUSSION... ISSUED 304 PM CDT WED AUG 19 2009 PROBLEM AREAS ARE 3 SHORT WAVES TO MOVE THROUGH THE REGION THIS EVENING TO OVERNIGHT. SHORT TERM... 2 WAVES TO MOVE THROUGH REGION INTO THE EVENING WITH A 3RD ONE LATE TONIGHT TO TRIGGER HEAVY RAIN. DID NOT GO WITH FFA AS RAIN NOT TO BE OVER GUIDANCE. UPPER LOW TO TRIGGER MORE STORMS INTO THURSDAY. LONG TERM... BEHIND THE MAJOR UPPER LOW...HIGH PRESSURE TO KEEP THINGS QUIT SAT TO TUE. NEXT FRONT TO MOVE THROUGH WED AND EUR MODEL LOOKS THE BEST AT THIS TIME FOR ADDED PCPN ON WED. GOETSCH && .AVIATION... ISSUED 1245 PM CDT WED AUG 19 2009 WEATHER SPINNING UP AND WILL KEEP THIS BRIEF. SEVERAL ROUNDS OF THUNDERSTORMS AND SHOWERS ANTICIPATED THROUGH NEXT 24 HRS. BROAD TROF OVER THE REGION SHOULD KEEP LLVL CLOUDS IN PLACE AS WELL. RAINFALL AND SFC MOISTURE SHOULD REMAIN HIGH...ALLOWING FOR VSBY DROPS AND PATCHY FOG IN THE EARLY MORNING HOURS. CIGS SHOULD REMAIN MVFR...AND VIS IFR THROUGH MUCH OF THE PERIOD. CANNOT RULE OUT THE CHANCES FOR LIFR VIS FROM 10Z TO 14Z IN AREAS OF HEAVIEST RAINFALL. HJS && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Aug 19, 2:53 PM CDT, 2 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 253 PM CDT WED AUG 19 2009 ILZ027>031-036>038-040>044-047>051-053-201200- CASS-DE WITT-FULTON-KNOX-LOGAN-MACON-MARSHALL-MASON-MCLEAN-MENARD- MORGAN-PEORIA-PIATT-SANGAMON-SCHUYLER-SCOTT-STARK-TAZEWELL- WOODFORD- 253 PM CDT WED AUG 19 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE LIKELY THROUGH TONIGHT....WITH A SLIGHT CHANCE OF SEVERE THUNDERSTORMS THROUGH EARLY EVENING. THE STORMS MAY BECOME SEVERE THIS AFTERNOON AND EARLY THIS EVENING WITH DAMAGING WIND GUSTS...LARGE HAIL...FREQUENT LIGHTNING...VERY HEAVY RAINS OF 1 TO 1.5 INCHES IN LESS THAN A HALF HOUR AND POSSIBLE TORNADOES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ADDITIONAL THUNDERSTORMS REMAIN POSSIBLE UNTIL A COLD FRONT PUSHES THROUGH THE REGION THURSDAY...ESPECIALLY THURSDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NEEDED THROUGH 7 PM TODAY. ILZ045-046-052-054>057-061>063-066>068-071>073-201200- CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS- EDGAR-EFFINGHAM-JASPER-LAWRENCE-MOULTRIE-RICHLAND-SHELBY- VERMILION- 253 PM CDT WED AUG 19 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE LIKELY THROUGH TONIGHT ACROSS EASTERN ILLINOIS. THERE IS A SLIGHT CHANCE OF SEVERE THUNDERSTORMS NORTHWEST OF I-70 INTO MID EVENING. THE PRIMARY THREAT WITH THESE STORMS IS EXPECTED TO BE HEAVY RAIN AND LIGHTNING ESPECIALLY LATE THIS AFTERNOON AND EVENING. HOWEVER...SOME OF THE STORMS MAY BECOME SEVERE NORTHWEST OF I-70 WITH DAMAGING WIND GUSTS...FREQUENT LIGHTNING...VERY HEAVY RAINS OF 1 TO 1.5 INCHES IN LESS THAN A HALF HOUR AND POSSIBLE HAIL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ADDITIONAL THUNDERSTORMS REMAIN POSSIBLE UNTIL A COLD FRONT PUSHES THROUGH THE REGION THURSDAY WITH A SLIGHT CHANCE OF SEVERE THUNDERSTORMS AGAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 4 AND 8 PM TODAY. HUETTL
In the hours before
Local storm report, Aug 19, 4:07 PM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
407 PM CDT WED AUG 19 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM TSTM WND DMG EUREKA 40.72N 89.28W
08/19/2009 WOODFORD IL EMERGENCY MNGR
NUMEROUS TREES BROKEN 15-20 FEET IN THE AIR...SOME TREES
3 FEET IN DIAMETER...NEAR EUREKA COLLEGE...TIME ESTIMATED
&&
AEJLocal storm report, Aug 19, 4:10 PM CDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
410 PM CDT WED AUG 19 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0403 PM TSTM WND GST DECATUR 39.85N 88.93W
08/19/2009 M61 MPH MACON IL ASOS
GUST MEASURED AT DECATUR AIRPORT ASOS
&&
AEJLocal storm report, Aug 19, 4:18 PM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
418 PM CDT WED AUG 19 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0406 PM TSTM WND GST TAYLORVILLE 39.52N 89.26W
08/19/2009 M56 MPH CHRISTIAN IL AWOS
REPORTED AT TAYLORVILLE AIRPORT...TIME ESTIMATED
&&
AEJLocal storm report, Aug 19, 4:40 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
440 PM CDT WED AUG 19 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0427 PM FLOOD NORMAL 40.52N 89.00W
08/19/2009 MCLEAN IL NWS EMPLOYEE
FOOT OF WATER OVER ROAD IN NORMAL ON VERNON AVE.
&&
AEJLocal storm report, Aug 19, 5:25 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
525 PM CDT WED AUG 19 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM TSTM WND DMG DECATUR 39.85N 88.93W
08/19/2009 MACON IL LAW ENFORCEMENT
SEVERAL TREES ON POWER LINES.
&&
AEJLocal storm report, Aug 19, 5:29 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
529 PM CDT WED AUG 19 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0214 PM TSTM WND DMG WOODSON 39.63N 90.22W
08/19/2009 MORGAN IL EMERGENCY MNGR
POWERLINES DOWN ON CROW ROAD AND WOODSON BLACKTOP...TIME
ESTIMATED BASED ON RADAR
0220 PM TORNADO 1 N MANCHESTER 39.56N 90.33W
08/19/2009 SCOTT IL TRAINED SPOTTER
POWERLINES DOWN...MOBILE HOMES DAMAGED
0222 PM TORNADO 4 WSW MURRAYVILLE 39.56N 90.32W
08/19/2009 SCOTT IL TRAINED SPOTTER
LOCATION ESTIMATED
0240 PM HEAVY RAIN VIRGINIA 39.95N 90.21W
08/19/2009 M1.20 INCH CASS IL CO-OP OBSERVER
RAINFALL IN 20 MINUTES
0255 PM TORNADO LOAMI 39.67N 89.85W
08/19/2009 SANGAMON IL EMERGENCY MNGR
POSSIBLE TORNADO TOUCHDOWN...DEBRIS REPORTED IN LOAMI
0300 PM TSTM WND GST LOAMI 39.67N 89.85W
08/19/2009 E60.00 MPH SANGAMON IL EMERGENCY MNGR
ESTIMATED WIND GUST...TIME ESTIMATED
0300 PM TORNADO LOAMI 39.67N 89.85W
08/19/2009 SANGAMON IL EMERGENCY MNGR
HOMES DAMAGED
0313 PM HEAVY RAIN ST. DAVID 40.49N 90.05W
08/19/2009 M2.32 INCH FULTON IL CO-OP OBSERVER
1 HOUR RAINFALL
0318 PM TSTM WND DMG PEORIA 40.74N 89.61W
08/19/2009 PEORIA IL EMERGENCY MNGR
9 INCH TREE DOWN ON GRANDVIEW DRIVE...TIME ESTIMATED
0318 PM FLOOD LEWISTOWN 40.40N 90.16W
08/19/2009 FULTON IL LAW ENFORCEMENT
ROUTE 100 AND TAYLOR ROAD...STEET FLOODING IN LEWISTOWN
0325 PM TORNADO WILLIAMSVILLE 39.95N 89.56W
08/19/2009 SANGAMON IL EMERGENCY MNGR
HOMES DAMAGED
0330 PM TSTM WND DMG EUREKA 40.72N 89.28W
08/19/2009 WOODFORD IL EMERGENCY MNGR
NUMEROUS TREES BROKEN 15-20 FEET IN THE AIR...SOME TREES
3 FEET IN DIAMETER...NEAR EUREKA COLLEGE...TIME ESTIMATED
0334 PM TSTM WND DMG LOAMI 39.67N 89.85W
08/19/2009 SANGAMON IL BROADCAST MEDIA
TREES AND POWER LINES DOWN
0340 PM HEAVY RAIN LINCOLN 40.15N 89.37W
08/19/2009 M0.83 INCH LOGAN IL MESONET
IN THE PAST 20 MINUTES...COCORAHS REPORT
0344 PM TSTM WND DMG EUREKA 40.72N 89.28W
08/19/2009 WOODFORD IL EMERGENCY MNGR
TREES AND POWER LINES DOWN.
0403 PM TSTM WND GST DECATUR 39.85N 88.93W
08/19/2009 M61.00 MPH MACON IL ASOS
GUST MEASURED AT DECATUR AIRPORT ASOS
0405 PM TSTM WND DMG DECATUR 39.85N 88.93W
08/19/2009 MACON IL LAW ENFORCEMENT
SEVERAL TREES ON POWER LINES.
0406 PM TSTM WND GST TAYLORVILLE 39.52N 89.26W
08/19/2009 M56.00 MPH CHRISTIAN IL AWOS
REPORTED AT TAYLORVILLE AIRPORT...TIME ESTIMATED
0427 PM FLOOD NORMAL 40.52N 89.00W
08/19/2009 MCLEAN IL NWS EMPLOYEE
FOOT OF WATER OVER ROAD IN NORMAL ON VERNON AVE.
&&
AEJThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 19, 1:21 PM CDT | Severe Thunderstorm Warning | ILX | Schuyler | 54 min |
| Aug 19, 1:49 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Fulton, Mason, Morgan, Sangamon, Schuyler and 1 more | 56 min |
| Aug 19, 2:03 PM CDT | Tornado Warning | ILX | Morgan, Scott | 42 min |
| Aug 19, 2:35 PM CDT | Tornado Warning | ILX | Morgan, Sangamon, Scott | 40 min |
| Aug 19, 2:43 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Fulton, Logan, Mason, Menard, Morgan and 3 more | 62 min |
| Aug 19, 2:50 PM CDT | Tornado Warning | ILX | Morgan, Sangamon | 40 min |
| Aug 19, 2:54 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Knox, Marshall, Peoria, Stark, Tazewell and 1 more | 66 min |
| Aug 19, 2:58 PM CDT | Tornado Warning | ILX | Morgan, Sangamon | 38 min |
| Aug 19, 3:22 PM CDT | Tornado Warning | ILX | Logan, Sangamon | 38 min |
| Aug 19, 3:24 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, Logan, McLean, Piatt, Tazewell, Woodford | 66 min |
| Aug 19, 3:26 PM CDT | Tornado Warning | ILX | Christian, Sangamon | 35 min |
| Aug 19, 3:39 PM CDT | Tornado Warning | ILX | DeWitt, Logan | 36 min |
| Aug 19, 3:48 PM CDT | Severe Thunderstorm Warning | ILX | Knox, Marshall, Peoria, Stark, Tazewell, Woodford | 57 min |
| Aug 19, 3:52 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Macon, Moultrie, Shelby | 38 min |
| Aug 19, 3:57 PM CDT | Tornado Warning | ILX | Christian | 33 min |
| Aug 19, 4:10 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, Macon, Moultrie, Piatt | 65 min |
| Aug 19, 4:25 PM CDT | Tornado Warning | ILX | DeWitt, McLean, Piatt | 39 min |
| Aug 19, 4:30 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Coles, DeWitt, Douglas, McLean, Macon and 3 more | 45 min |
| Aug 19, 4:40 PM CDT | Tornado Warning | ILX | McLean | 34 min |
| Aug 19, 4:56 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Douglas, Edgar, Vermilion | 64 min |
| Aug 19, 5:14 PM CDT | Severe Thunderstorm Warning | ILX | Coles, Cumberland, Effingham, Jasper, Moultrie, Shelby | 46 min |
| Aug 19, 5:17 PM CDT | Tornado Warning | ILX | Vermilion | 28 min |
| Aug 19, 5:23 PM CDT | Tornado Warning | ILX | Vermilion | 32 min |
| Aug 19, 5:47 PM CDT | Tornado Warning | ILX | Effingham | 18 min |
| Aug 19, 6:00 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Clay, Coles, Crawford, Cumberland, Effingham and 2 more | 75 min |
| Aug 19, 6:51 PM CDT | Severe Thunderstorm Warning | ILX | Effingham, Shelby | 20 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.